CASE REPORT
Year : 2016  |  Volume : 10  |  Issue : 3  |  Page : 345-346

Inadvertent intrathecal injection of labetalol


Department of Anesthesiology and Critical Care, All India Institute of Medical Sciences, Jodhpur, Rajasthan, India

Correspondence Address:
S Verma
3rd floor, Department of Anesthesiology and Critical Care, All India Institute of Medical Sciences, Jodhpur - 342 005, Rajasthan
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/1658-354X.174899

Rights and Permissions

Labetalol is a combined α and β adrenergic receptor blocker. It is used to treat hypertension, especially in pregnant patients. We report a case of a female patient who was given labetalol intrathecally in place of bupivacaine due to a similar appearance of ampoules which resulted in a drop in blood pressure and pulse rate. The patient responded to fluid resuscitation and there occurred no neurological sequelae.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1619    
    Printed43    
    Emailed0    
    PDF Downloaded107    
    Comments [Add]    
    Cited by others 1    

Recommend this journal